Vaccines and Tylenol a Danger to Child Health
Tylenol, Glutathione and the Blood Brain Barrier
Know the Vax, 3 August 2016
Tylenol after vaccines is dangerous. Studies are showing Tylenol is dangerous all the way around, but especially when someone has been given a toxic load of adjuvants or even toxic prescription drugs. Babies especially have dangers because their blood brain barrier is not well established yet. Here are some articles and studies on the subject.
Do You Want to Remain Informed about the Latest Vaccine News?
What is a blood brain barrier?
Blood brain barrier maturity:
What is Glutathione?
Tylenol Depletes Glutathione which is necessary for Detoxing
Tylenol Glutathione and Autism
Tylenol and the link to Brain Inflammation and Autism
Study on Tylenol Vaccine connection with autism, asthma and other issues
Full study here: Evidence that Increased Acetaminophen use in Genetically Vulnerable Children Appears to be a Major Cause of the Epidemics of Autism, Attention Deficit with Hyperactivity, and Asthma
Tylenol, MMR and Autism – A parent survey study
Autism Symptoms Related to Aluminum and Acetaminophen Exposure
– The Dangerous Reasons You Should Never Give Your Baby Tylenol After Vaccines